# SDR CA130819005

- Difficulty date: June 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: Turbine Section
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FINAL APPROACH TO AIRPORT, OIL PRESSURE INDICATED LOWER THAN GREEN BAND AND ITT SHOWED ZERO ON INDICATOR.  CAPTAIN PERFORMED IN-FLIGHT SHUTDOWN PROCEDURE. AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  INSPECTION FOUND PT STAGE 2 BLADE FRACTURE AND OIL PRESSURE TRANSFER TUBE FOUND DAMAGED.
